# SDR DALA2017012500610

- Difficulty date: January 23, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 64,656 hours, 13,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TWO INCH GOUGE IN THE SKIN AT BS 1197 +146 BETWEEN STRINGERS 24 AND 25L. BLENDED THE GOUGE PER FIGURE 101 , DETAIL II SRM 53-00-01.
